Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 118, No. 9, November 2011

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.118.issue-9

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 765-766)
    DOI: 10.4169/amer.math.monthly.118.09.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.09.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 854-858)
      Elementary Probability for Applications. Cambridge University Press, Cambridge, 2009, ix + 243 pp., ISBN 978-0-521-86756-6, $52.98. by Rick Durrett
      Review by: Matthew Richey
      DOI: 10.4169/amer.math.monthly.118.09.854
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.09.854
  6. DOI: 10.4169/amer.math.monthly.118.09.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.09.bm